# SDR P2EA01111

- Difficulty date: July 2, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N128NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK INSPECTION PER S/B 737-53A1173, FOUND PRESSURE BULKHEAD, BS 178 VERTICAL CHORD CRACKED AT LBL 5.7 WL 184, PRESSURE BULKHEAD BS 178 RIGHT SIDE LATERAL CHORD CRACKED AT WL 207, PRESSURE BULKHEAD BS 178 LEFT SIDE LATERAL CHORD CRACKED AT WL 207.  (M)
